advertisement
Question
Posted by: bambi | 2009/04/07

Side effect of the pill

I have been taking the pill (fermodene) for about a year now. Please inform me if statement " Estrogeen in voorbehoedmiddels vergroot ook ’ n mens se kans om bloedklonte te kry"  is true?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes bambi, contraceptives can increase your chances of getting clots especially if you have a family history, or if you smoke or have liver disease.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement